MathSciNet Relay Station
MathSciNet bibliographic data
MR371941 16A28 (06A30)
Maeda, Shûichirô On $\sp{\ast} $-rings satisfying the square root axiom. Proc. Amer. Math. Soc. 52 (1975), 188–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement